# SDR 7ILA2015F00000

- Difficulty date: January 16, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N490KM
- Make and model: Cessna 414
- Aircraft serial: 4140399
- Engine: Cont IO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Rt Engine
- Part time: 62 hours
- Component: Cylinder, Eci
- Component part number: AEC631397
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HR INSPECTION OF ACFT, FOUND CRACKS IN CYLINDERS NR 3 LOCATION, SN64015-16, NR 5 LOCATION, SN64016-17, NR 6 LOCATION, SN 63936-02.  CRACKS WERE FOUND IN THE HEAD CASTING ON THE INTAKE VALVE SIDE IN THE VICINITY OF FINS 15-17 AS COUNTED OTBD  FROM THE  HEAD/BARREL JUNCTION.  ENGINES WERE MODIFIED IAW STC SE4327SW-D.
